MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS
Model Number CEMENTED 36MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Missing Value Reason (3192)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
Since the patient had infection, all implants were removed and the insertion site was filled with a cement containing antibiotics.The patient received conservative treatment.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS METAPHYSIS
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6556568
Report Number3000931034-2017-00102
Device Sequence Number614211
Product Code KWS
UDI-Device Identifier03700386916328
UDI-Public03700386916328
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/30/2019
Device Model NumberCEMENTED 36MM
Device Catalogue NumberDWB960
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by Manufacturer04/11/2017
Initial Report FDA Received Date05/10/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;